# SDR 2008UALA03515

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 61,286 hours, 35,958 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORT: F-O O2 MASK INFLATABLE HARNESS LEAKING - NOTE: OBSERVER AND CAPT MASKS ARE GOOD.  SWAPPED FO'S MASK WITH FIRST OBS MASK. FO'S MASK CHKS OK PER MM35-12-86. FIRST OBS SEAT INOP.  REPLACED FIRST OBS SEAT MASK REF MM 35-12-86.  AC OK FOR SERVICE.
